Drug eruption - 薬疹https://ja.wikipedia.org/wiki/薬疹
薬疹 (Drug eruption) は皮膚の副作用です。ほとんどの薬物誘発性皮膚反応は軽度であり、原因となる薬物を中止すると消えます。ただし、より深刻な病気では、肝臓や腎臓の損傷などの臓器損傷が関連している可能性があります。薬剤は、皮膚の外観に変化がなくても、毛髪や爪の変化を引き起こしたり、粘膜に影響を与えたり、かゆみを引き起こしたりすることもあります。

薬疹の診断は主に病歴と臨床検査から行われます。皮膚生検、血液検査、免疫学的検査も役立つ場合があります。

発疹を引き起こす一般的な薬剤の例としては、抗生物質やその他の抗菌薬、サルファ剤、非ステロイド性抗炎症薬(NSAID)、悪性腫瘍の化学療法薬、抗けいれん薬、向精神薬などがあります。

診断と治療
発熱(体温の上昇)がある場合は、できるだけ早く医師の診察を受ける必要があります。疑わしい薬剤は中止する必要があります(抗生物質、非ステロイド性抗炎症薬など)。病院を訪れる前に、セチリジンやロラタジンなどの経口抗ヒスタミン薬がかゆみや発疹に役立つ場合があります。
#Cetirizine [Zytec]
#LevoCetirizine [Xyzal]
#Loratadine [Claritin]

血液検査(CBC、LFT、好酸球数)
医師の処方箋による経口ステロイド薬と抗ヒスタミン薬

  • 薬疹 (Drug eruption) は全身に影響を与えるのが特徴です。
  • 身体に広範囲に影響を与える場合には、接触皮膚炎ではなく 薬疹 (Drug eruption) の診断を考慮する必要があります。
  • AGEP (Acute generalized exanthematous pustulosis) は薬疹の一種です。
References Current Perspectives on Severe Drug Eruption 34273058 
NIH
薬疹として知られる薬によって引き起こされる皮膚反応は、重篤な場合があります。 severe cutaneous adverse drug reactions (SCARs) と呼ばれるこれらの重篤な反応は、生命を脅かすものと考えられています。 Stevens-Johnson syndrome (SJS) , toxic epidermal necrolysis (TEN) , acute generalized exanthematous pustulosis (AGEP) , and drug reaction with eosinophilia and systemic symptoms (DRESS) のような条件が含まれます。 SCARs はまれですが、入院患者の約 2% が経験します。
Adverse drug reactions involving the skin are commonly known as drug eruptions. Severe drug eruption may cause severe cutaneous adverse drug reactions (SCARs), which are considered to be fatal and life-threatening, including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), acute generalized exanthematous pustulosis (AGEP), and drug reaction with eosinophilia and systemic symptoms (DRESS). Although cases are relatively rare, approximately 2% of hospitalized patients are affected by SCARs.
 Fixed drug eruption - Case reports 35918090 
NIH
31歳の女性が、右足の甲に痛みのない赤い斑点ができ、皮膚科を受診しました。彼女は、ニキビ跡のピコ秒レーザー治療後、前日にドキシサイクリン (100 mg) を 1 回服用しました。昨年、彼女はレーザー治療後に同量のドキシサイクリンを服用した後、同じ場所で同様の問題を経験しました。彼女には重大な病歴はなく、局所的または全身に発熱などの他の症状はありません。
A 31-year-old woman presented to the dermatology department with an asymptomatic erythematous patch on the dorsum of her right foot. She had taken 1 dose of doxycycline (100 mg) the previous day as empirical treatment after picosecond laser treatment for acne scars. She had had a similar episode the previous year on the same site, after taking the same dose of doxycycline after laser treatment. She had no notable medical history, and no other local or systemic symptoms, including fever.
 Stevens-Johnson Syndrome 29083827 
NIH
Stevens-Johnson syndrome (SJS) と toxic epidermal necrolysis (TEN) は重篤な皮膚反応の 2 つの形態であり、多形紅斑やブドウ球菌性熱傷皮膚症候群などの他の皮膚疾患や薬物反応とは異なります。 SJS/TEN はまれで重篤な反応であり、広範な皮膚や粘膜の損傷を引き起こし、多くの場合全身症状を伴います。 80%以上のケースでは薬が原因です。
Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN) are variants of the same condition and are distinct from erythema multiforme major staphylococcal scalded skin syndrome­, and other drug eruptions. Stevens-Johnson syndrome/toxic epidermal necrolysis is a rare, acute, serious, and potentially fatal skin reaction in which there are sheet-like skin and mucosal loss accompanied by systemic symptoms. Medications are causative in over 80% of cases.